Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Reddish swollen outer labia. History of herpes outbreaks. Taking Advil and Hydrocortisone. Further treatment?

I am experiencing a very swollen right outer labia . It is warm, red and somewhat harder to the touch moving posteriorly. This happened once before but not to this extent. I have had herpes outbreaks in the past but this doesn t seem related. I am on an island and not leaving till Fri and am very nervous. I took 4 Advil lat night and applied hydrocortisone cream which seemed to help a bit but it still doesn t look good or normal at all. I am 57 years old and otherwise in great health. I am under a lot of stress right now. Thanks
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Reddish swollen outer labia can be a sign ofherpes outbreak.or a bacterial infection.use a antiviral like zovirax 400 mg thrice daily along with oral antibiotic can cure it
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor